MathSciNet Relay Station
MathSciNet bibliographic data
MR2373223 35B65 (35J05 35K05)
Yao, Fengping; Jia, Huilian; Wang, Lihe; Zhou, Shulin Regularity theory in Orlicz spaces for the Poisson and heat equations. Commun. Pure Appl. Anal. 7 (2008), no. 2, 407–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement